# SDR VNAA9607003

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Dv Window
- Part number: 001A561A0000206
- Condition: Cracked
- Location: Lt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EN ROUTE, CREW REPORTED A CRACK IN THE CAPTAIN'S DIRECT VISION WINDOW.  REPORTED THE PROBLEM TO DISPATCH, WAS THEN INSTRUCTED TO RETURN TO PIT.  NO EMERGENCY DECLARED, AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MX REPLACED CAPTAIN'S DV WINDOW IAW MM 56-10-00.
